# SDR 20000707SH004

- Difficulty date: June 12, 2000
- Submitted: July 7, 2000
- Operation: Air carrier
- Aircraft: N471EV
- Make and model: Boeing 747273C
- Aircraft serial: 20651
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

TELEX RECEIVED FROM EIA OPERATION THAT AIRCRAFT REPORTED FIRE IN AFT HOLD.  AIRCRAFT EN ROUTE HNL/NAN/SYD, WAS ONE HOUR 45 MINUTES FROM NAN WHEN REPORT RECEIVED.  BOTH FIRE BOTTLES WERE DISCHARGED ON ARRIVAL NAN, AFT CARGO OPENED AND INSPECTED FOR EVIDENCE OF FIRE.  EVERYTHING FOUND NORMAL.  AIRCRAFT WAS RELEASED TO SERVICE BY CREW UNDER DDPG DUE NO FIRE BOTTLE ON STATION AND NO COMBUSTIBLE MATERIALS IN CARGO HOLDS.  (X)
